Alert archive / Puerto Rico / High Surf Advisories in 2007
High Surf Advisory 2, NWS JSJ
NWS JSJ issued this high surf advisory at Jan 20, 2007, 8:01 AM CST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2007, 8:01 AM CST (14:01 UTC)
- Expired
- Jan 21, 2007, 10:10 AM CST
- In force
- 26 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHCA42 TJSJ 201401 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1001 AM AST SAT JAN 20 2007 PRZ001-002-005-008-010-012-013-VIZ001-002-210300- /O.NEW.TJSJ.SU.Y.0002.070120T1401Z-070121T0300Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX- 1001 AM AST SAT JAN 20 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 11 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM AST THIS EVENING FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA AND VIEQUES...AND FOR ALL OF THE U.S. VIRGIN ISLANDS. LONG PERIOD NORTH SWELLS BEGAN TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES EARLY THIS SATURDAY MORNING...HAVE ALREADY INCREASED STEADILY...AND WILL CONTINUE TO BUILD THROUGH THIS AFTERNOON...WHILE BECOMING MORE NORTH NORTHEAST. THESE 5 TO 7 FOOT SWELLS WILL PRODUCE LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER...ALONG THE LOCAL REEFS...BEACHES AND SHOALS OF THE NORTHWEST THROUGH NORTHEAST COASTS OF ALL OF THE LOCAL ISLANDS...AND WILL CONTINUE THROUGH AT LEAST LATE TONIGHT. THESE LARGE BREAKING WAVES WILL RESULT IN DANGEROUS SURF CONDITIONS. THEREFORE...A HIGH SURF ADVISORY HAS BEEN ISSUED. THESE BREAKING WAVES WILL GENERATE STRONG AND DANGEROUS CURRENTS WITHIN THE SURF ZONE...CALLED RIP CURRENTS. THESE NARROW OUTWARD FLOWING CURRENTS CAN CARRY PEOPLE AND ANIMALS AWAY FROM THE COAST LINE AND OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. CALMLY...REMAIN AFLOAT...GATHER YOUR BEARINGS RELATIVE TO THE BEACH...AND SWIM PARALLEL TO THE BEACH. YOU WILL EVENTUALLY LEAVE THE GRIP OF THIS NARROW CURRENT...AND BE ABLE TO SAFELY SWIM TO SHORE. LOCAL BEACH GOERS...AND INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF THE WATER UNTIL THESE HAZARDOUS SURF CONDITIONS SUBSIDE. PERSONS ON THE BEACH SHOULD BE VIGILANT FOR LARGE BREAKING WAVES SURGING UPON THE SHORE...WHICH CAN CARRY PEOPLE OF ALL SIZES INTO THE OCEAN. YOU SHOULD AVOID BEING NEAR THE SHORE LINE AND STAY OFF OF ROCK FORMATIONS. THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR BEACH EROSION DURING TIMES OF HIGH TIDE. THE TIMES OF THE HIGH TIDE FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 10:20 AM THIS MORNING AND 9:43 PM TONIGHT MAGENS BAY ST THOMAS: 10:34 AM THIS MORNING PLEASE STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THIS DANGEROUS MARINE SITUATION FROM YOUR NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN JUAN. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. $$ BCS
3 follow-up statements
000 WHCA42 TJSJ 210212 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1012 PM AST SAT JAN 20 2007 PRZ001-002-005-008-010-012-013-VIZ001-002-211015- /O.EXT.TJSJ.SU.Y.0002.000000T0000Z-070121T1600Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX- 1012 PM AST SAT JAN 20 2007 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 12 PM AST SUNDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST SUNDAY. LONG PERIOD NORTH SWELLS HAVE BEEN AFFECTING THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES SINCE EARLY THIS MORNING...AND WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS THROUGH AT LEAST 12 PM AST TOMORROW AFTERNOON. THESE 5 TO 7 FOOT SWELLS WILL PRODUCE LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER...ALONG THE LOCAL REEFS...BEACHES AND SHOALS OF THE NORTHWEST THROUGH NORTHEAST COASTS OF ALL OF THE LOCAL ISLANDS...AND WILL CONTINUE THROUGH AT LEAST LATE TONIGHT. THESE LARGE BREAKING WAVES WILL RESULT IN DANGEROUS SURF CONDITIONS. THEREFORE...A HIGH SURF ADVISORY HAS BEEN ISSUED. THESE BREAKING WAVES WILL GENERATE STRONG AND DANGEROUS CURRENTS WITHIN THE SURF ZONE...CALLED RIP CURRENTS. THESE NARROW OUTWARD FLOWING CURRENTS CAN CARRY PEOPLE AND ANIMALS AWAY FROM THE COAST LINE AND OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. CALMLY...REMAIN AFLOAT...GATHER YOUR BEARINGS RELATIVE TO THE BEACH...AND SWIM PARALLEL TO THE BEACH. YOU WILL EVENTUALLY LEAVE THE GRIP OF THIS NARROW CURRENT...AND BE ABLE TO SAFELY SWIM TO SHORE. LOCAL BEACH GOERS...AND INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF THE WATER UNTIL THESE HAZARDOUS SURF CONDITIONS SUBSIDE. PERSONS ON THE BEACH SHOULD BE VIGILANT FOR LARGE BREAKING WAVES SURGING UPON THE SHORE...WHICH CAN CARRY PEOPLE OF ALL SIZES INTO THE OCEAN. YOU SHOULD AVOID BEING NEAR THE SHORE LINE AND STAY OFF OF ROCK FORMATIONS. THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR BEACH EROSION DURING TIMES OF HIGH TIDE. THE TIMES OF THE HIGH TIDE FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 10:59 AM SUNDAY MORNING AND 10:47 PM SUNDAY NIGHT MAGENS BAY ST THOMAS: 11:02 AM THIS MORNING PLEASE STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THIS DANGEROUS MARINE SITUATION FROM YOUR NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN JUAN. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. $$
000 WHCA42 TJSJ 210953 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 553 AM AST SUN JAN 21 2007 PRZ001-002-005-008-010-012-013-VIZ001-002-211600- /O.CON.TJSJ.SU.Y.0002.000000T0000Z-070121T1600Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX- 553 AM AST SUN JAN 21 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. LONG PERIOD NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS THROUGH AT LEAST 12 PM TODAY. THESE SWELLS WILL PRODUCE LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER...ALONG THE LOCAL REEFS...BEACHES AND SHOALS OF THE NORTHWEST THROUGH NORTHEAST COASTS OF ALL OF THE LOCAL ISLANDS. THESE LARGE BREAKING WAVES WILL RESULT IN DANGEROUS SURF CONDITIONS. THESE BREAKING WAVES WILL GENERATE STRONG AND DANGEROUS CURRENTS WITHIN THE SURF ZONE...CALLED RIP CURRENTS. THESE NARROW OUTWARD FLOWING CURRENTS CAN CARRY PEOPLE AND ANIMALS AWAY FROM THE COAST LINE AND OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. CALMLY...REMAIN AFLOAT...GATHER YOUR BEARINGS RELATIVE TO THE BEACH...AND SWIM PARALLEL TO THE BEACH. YOU WILL EVENTUALLY LEAVE THE GRIP OF THIS NARROW CURRENT...AND BE ABLE TO SAFELY SWIM TO SHORE. LOCAL BEACH GOERS...AND INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF THE WATER UNTIL THESE HAZARDOUS SURF CONDITIONS SUBSIDE. PERSONS ON THE BEACH SHOULD BE VIGILANT FOR LARGE BREAKING WAVES SURGING UPON THE SHORE...WHICH CAN CARRY PEOPLE OF ALL SIZES INTO THE OCEAN. YOU SHOULD AVOID BEING NEAR THE SHORE LINE AND STAY OFF OF ROCK FORMATIONS. THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR BEACH EROSION DURING TIMES OF HIGH TIDE. THE TIMES OF THE HIGH TIDE FOR THE FOLLOWING LOCATIONS ARE: SAN JUAN HARBOR: 10:59 AM THIS MORNING MAGENS BAY ST THOMAS: 11:02 AM THIS MORNING PLEASE STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THIS DANGEROUS MARINE SITUATION FROM YOUR NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN JUAN. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. $$
000 WHCA42 TJSJ 211610 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1210 PM AST SUN JAN 21 2007 PRZ001-002-005-008-010-012-013-VIZ001-002-211715- /O.CAN.TJSJ.SU.Y.0002.000000T0000Z-070121T1600Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES- ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX- 1210 PM AST SUN JAN 21 2007 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE HIGH SURF ADVISORY. THE LONG PERIOD NORTH NORTHEAST SWELLS THAT HAVE BEEN AFFECTING THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES SINCE EARLY SATURDAY...HAVE CONTINUED TO SUBSIDE THIS MORNING TO 3 TO 4 FEET AND THE RESULTANT BREAKING WAVES HAVE DECREASED TO BELOW 10 FEET. THEREFORE...THE HIGH SURF ADVISORY WAS CANCELLED. HOWEVER...ALL MARINERS AND LOCAL BEACH ENTHUSIASTS SHOULD CONTINUE TO USE EXTRA CAUTION...AS LOCALLY ROUGH SURF WILL CONTINUE IN SOME LOCATIONS. IN ADDITION...A NEW AND LARGER SURGE OF LONG PERIOD NORTH SWELLS WILL BEGIN TO AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES EARLY MONDAY MORNING. THESE SWELLS WILL BUILD SIGNIFICANTLY BY MIDDAY MONDAY AND WILL LIKELY RESULT IN THE ISSUANCE OF NEW HIGH SURF ADVISORIES. $$ BCS/RAM
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Jan 20, 3:17 AM CST, 4 hours 44 minutes earlier.
Area forecast discussion, Jan 20, 3:17 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 517 AM AST SAT JAN 20 2007 .SYNOPSIS...SURFACE HIGH PRESSURE LOCATED OVER THE NORTH CENTRAL ATLANTIC THIS MORNING...WILL RAPIDLY MOVE EAST NORTHEAST THROUGH THIS AFTERNOON. IN THE MEANTIME...ANOTHER AREA OF SURFACE HIGH PRESSURE...CURRENTLY OVER THE CENTRAL UNITED STATES...WILL MOVE INTO THE WESTERN ATLANTIC BY SUNDAY...AND HELP MAINTAIN MODERATE TO FRESH TRADE WIND FLOW ACROSS THE REGIONAL WATERS THROUGH EARLY NEXT WEEK. NORTHERLY SWELLS WILL REACH THE LOCAL ATLANTIC WATERS THIS MORNING AND CONTINUE TO AFFECT THE WATERS THROUGH AT LEAST SUNDAY. LONG PERIOD SWELLS WILL START TO ARRIVE TO OUR LOCAL SHORES LATE ON MONDAY. && .DISCUSSION...THE 00Z SOUNDING SHOWED A STRONG INVERSION AT AROUND 800MB. EXPECT SHALLOW PRECIPITATION PROBABLY UNDERESTIMATED BY RADAR. NIGHTTIME AND MORNING SHOWERS ARE EXPECTED ALONG THE NORTHERN HALF OF PUERTO RICO WHILE THE NORTHEAST WIND FLOW PERSISTS. LAST NIGHT SCATEROMETER WINDS CONTINUED TO SHOW A STRONG NORTHEAST COMPONENT AND A DECREASE IN THE SPEED AS THE GFS MODEL GUIDANCE WAS SUGGESTING. WINDS WILL BECOME MORE EASTERLY BY EARLY NEXT WEEK AND WILL SHIFT TO THE EAST SOUTHEAST BY THE END OF THE WEEK IN RESPONSE TO THE INTERACTION OF THE ATLANTIC HIGH AND A COLD FRONT LEAVING THE SOUTHEAST UNITED STATES. WINDS ARE EXPECTED TO BE LIGHT BY THE END OF THE WEEK. ALTHOUGH IS NOT USUAL FOR THIS SEASON OF THE YEAR THE LIGHT WINDS AT THE LOWER LEVELS MAY RESULT IN ISOLATED THUNDERSTORMS OVER PARTS OF THE NORTHERN AND NORTHWESTERN PUERTO RICO. && .MARINE...LONG PERIOD SWELLS ORIGINATED FROM A LOW PRESSURE SYSTEM WELL NORTH OF THE AREA ARE EXPECTED TO ARRIVE TO OUR LOCAL SHORES DURING LATE MONDAY. THIS MAY RESULT IN THE ISSUANCE OF A HIGH SURF ADVISORY FOR THE NORTHWEST TO NORTHEAST FACING COASTS OF THE ISLANDS. && .HYDROLOGY...GROUND IS SATURATED ALONG THE NORTHERN HALF OF PUERTO RICO BUT ONLY MINOR FLOODING PROBLEMS ARE EXPECTED TODAY. && .CLIMATE...NEAR NORMAL VALUES OF PRECIPITATION AND TEMPERATURE HAVE BEEN MEASURED MONTH TO DATE AT THE LUIS MUNOZ MARIN INTERNATIONAL AIRPORT. && .PRELIMINARY POINT TEMPS/POPS... SJU 83 72 83 72 / 30 20 30 40 STT 83 76 83 76 / 40 20 20 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 11
Hazardous weather outlook, Jan 20, 4:00 AM CST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 600 AM AST SAT JAN 20 2007 PRZ001>013-AMZ710>750-211000- THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .TODAY AND TONIGHT...NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. ...MARINE CONDITIONS... MARINERS CAN EXPECT A MODERATE TO FRESH TRADE WIND FLOW OF 18 KNOTS OR LESS AND SEAS OF 8 FEET OR LESS ACROSS THE REGIONAL WATERS TODAY. A SMALL CRAFT ADVISORIES IN EFFECT FOR ALL OF THE ATLANTIC AND CARIBBEAN WATERS...TO INCLUDE ALL PASSAGES....EXCEPT FOR THE NEAR SHORE WATERS OF WEST PUERTO RICO. LONG PERIOD NORTH SWELLS HAVE BEGUN TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES...AND WILL INCREASE STEADILY THROUGH THE EVENING HOURS. THESE SWELLS OF 5 TO 7 FOOT SWELLS WILL PRODUCE LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER...ALONG THE LOCAL REEFS...BEACHES AND SHOALS OF THE NORTHWEST THROUGH NORTHEAST COASTS OF ALL OF THE LOCAL ISLANDS. THE LARGE BREAKING WAVES WILL RESULT IN STRONG AND DANGEROUS CURRENTS WITHIN THE SURF ZONE CALLED RIP CURRENTS. AS A RESULT A HIGH SURF ADVISORY HAS BEEN ISSUED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...NO SIGNIFICANT OR WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...HAZARDOUS MARINE CONDITIONS AND THE POTENTIAL OF STRONG AND DANGEROUS RIP CURRENTS WILL CONTINUE THROUGH THE EARLY PART OF THE UPCOMING WEEK. RESIDENTS AND VISITORS TO THE LOCAL ISLANDS SHOULD BE ALERT AND MONITOR THE LATEST BULLETINS ISSUED BY THE NATIONAL WEATHER SERVICE. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. VIZ001-002-AMZ710>730-211000- 600 AM AST SAT JAN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .TODAY AND TONIGHT...NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. ...MARINE CONDITIONS... MARINERS CAN EXPECT A MODERATE TO FRESH TRADE WIND FLOW OF 18 KNOTS OR LESS AND SEAS OF 8 FEET OR LESS ACROSS THE REGIONAL WATERS TODAY. A SMALL CRAFT ADVISORIES IN EFFECT FOR ALL OF THE ATLANTIC AND CARIBBEAN WATERS...TO INCLUDE ALL PASSAGES....EXCEPT FOR THE NEAR SHORE WATERS OF WEST PUERTO RICO. LONG PERIOD NORTH SWELLS HAVE BEGUN TO AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES...AND WILL INCREASE STEADILY THROUGH THE EVENING HOURS. THESE SWELLS OF 5 TO 7 FOOT SWELLS WILL PRODUCE LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY HIGHER...ALONG THE LOCAL REEFS...BEACHES AND SHOALS OF THE NORTHWEST THROUGH NORTHEAST COASTS OF ALL OF THE LOCAL ISLANDS. THE LARGE BREAKING WAVES WILL RESULT IN STRONG AND DANGEROUS CURRENTS WITHIN THE SURF ZONE CALLED RIP CURRENTS. AS A RESULT A HIGH SURF ADVISORY HAS BEEN ISSUED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...NO SIGNIFICANT OR WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...HAZARDOUS MARINE CONDITIONS AND THE POTENTIAL OF STRONG AND DANGEROUS RIP CURRENTS WILL CONTINUE THROUGH THE EARLY PART OF THE UPCOMING WEEK. RESIDENTS AND VISITORS TO THE LOCAL ISLANDS SHOULD BE ALERT AND MONITOR THE LATEST BULLETINS ISSUED BY THE NATIONAL WEATHER SERVICE. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU FROM YOUR PDA/PHONE: HTTP://MOBILE.SRH.NOAA.GOV OR WWW.SRH.NOAA.GOV/WML
Nearby
High Surf Advisories in Puerto Rico, 2007High Surf Advisories in U.S. Virgin Islands, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.